当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Ramifications on arithmetic schemes, J. Reine Angew. Math. 488 (1997), 37-54.

  • 2.A problem of blocking light rays, Geom. Dedicata, 67 (1997), 117-128.

  • 3.The translative kissing number of the Cartesian product of two convex bodies, one of which is two-dimensional, Geom. Dedicata, 65 (1997), 135-145.

  • 4.(with C.A. Rogers), Covering convex bodies by translates of convex bodies, Mathematika, 44 (1997), 215-218.

  • 5.William Y.C. Chen and J.D. Louck, Necklaces, MSS sequences and DNA sequences, Adv. Appl. Math. 18 (1997) 18–32. [citations 19].

  • 6.William Y.C. Chen and Zhiguo Liu, Parameter augmentation for basic hypergeometric series II, J. Combin. Theory Ser. A 80 (2) (1997) 175–195. [citations 55].

  • 7.F.-Y. Wang, Sharp explicit lower bounds of heat kernels, Ann. Probability 25:4(1997), 1995--2006.

  • 8.F.-Y. Wang, Logarithmic Sobolev inequalities on noncompact Riemannian manifolds, Probability Theory Relat. Fields 109(1997), 417--424.

  • 9.F.-Y. Wang, On estimation of logarithmic Sobolev constant and gradient estimates of heat semigroups, Probability Theory Relat. Fields 108(1997), 87--101.

  • 10.F.-Y. Wang, A probabilistic approach to the first Dirichlet eigenvalue on noncompact manifolds, Act Math. Sin. New Ser. 13:1(1997), 116--126.

  • 11.M. F. Chen and F.-Y. Wang, General formula for lower bound of the first eigenvalue, Sci. Sin. (A) 40:4(1997), 384—394.

  • 12.M. F. Chen and F.-Y. Wang, Estimation of spectral gap for elliptic operators, Trans. Amer. Math. Soc. 349:3(1997), 1239-1267.

  • 13.M. F. Chen and F.-Y. Wang, Estimates of logarithmic Sobolev constant: an improvement of Bakry-Emery criterion, J. Funct. Anal. 144(1997), 287-300.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态